RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Integers, 2016, Volume 16, Pages 60–4 (Mi integ2)  

A remark on $A+B$ and $A-A$ for compact sets in $\mathbb R^n$

Tomasz Schoena, Ilya D. Shkredovbc

a Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Poznań, Poland
b Steklov Mathematical Institute, Moscow, Russia
c IITP RAS, Moscow, Russia

Funding Agency Grant Number
Narodowe Centrum Nauki 2012/07/B/ST1/03556
The author is supported by NCN grant 2012/07/B/ST1/03556.



Document Type: Article
Received: 08.02.2016
Revised: 27.03.2016
Accepted:29.07.2016
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/integ2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019